Computational & Applied Mathematics
Print version ISSN 2238-3603
On-line version ISSN 1807-0302
SHEN, Chungen; XUE, Wenjuan and PU, Dingguo. A filter SQP algorithm without a feasibility restoration phase. Comput. Appl. Math. [online]. 2009, vol.28, n.2, pp.167-194. ISSN 2238-3603. http://dx.doi.org/10.1590/S1807-03022009000200003.
In this paper we present a filter sequential quadratic programming (SQP) algorithm for solving constrained optimization problems. This algorithm is based on the modified quadratic programming (QP) subproblem proposed by Burke and Han, and it can avoid the infeasibility of the QP subproblem at each iteration. Compared with other filter SQP algorithms, our algorithm does not require any restoration phase procedure which may spend a large amount of computation. We underline that global convergence is derived without assuming any constraint qualifications. Preliminary numerical results are reported.
Keywords : filter; SQP; constrained optimization; restoration phase.